# SDR SWAA2024102944875

- Difficulty date: October 3, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 11,866 hours, 5,678 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#18 A-043 AFT CARGO COMPARTMENT RH FWD SHILED CORRODED TOP AND BOTTOM SIDES STA 767 TO 787 RBL 22 WL 156<[01] REMOVED GOUGE ORIG THICKNESS .050; LOSS OF .012; WITH .038 REMAINING IS OUT OF LIMITS IAW SRM REMOVED AND REPLACED SHIELD IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A0081 ID: 0049 REV: A;[02] VERIFIED ITEM 1  AUDIT C/W;[03] AUDIT C/W
